# SDR MWEA95343

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 9958231501
- Condition: Corroded
- Location: Bs 897-937
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND THE AFT CARGO COMPARTMENT INTERCOSTAL BETWEEN STATION 897 AND 937 JUST INBD OF DOOR JAMB HAS CORROSION.  MAINTENANCE REMOVED AND REPLACED INTERCOSTAL PER SRM 51-30.  AIRCRAFT RETURNED TO SERVICE.
